# SDR AALA202409111394

- Difficulty date: August 28, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737823
- Aircraft serial: 33317
- Aircraft time: 34,750 hours, 15,120 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PASSENGER CABIN FLOOR BEAM UPPER CHORD (T-CAP) AT LAVATORY MOUNT AT STA 947, LBL 24. REPAIRED FLOOR BEAM UPPER CHORD PER SRM 53-70-51-2R REPAIR 5.
